# SDR DHL2000803132

- Difficulty date: February 14, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING ACCESS PANEL 505C DOME NUT CHANNEL CRACKED (2) PLACES.  REMOVED CRACKED CHANNEL AND FASTENERS IAW SRM 51-1-21A PAGE 4.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8 PAGE 11 & 12.  FABRICATED PLATE IAW DC-8 MM 57-33-07 PAGE 201 AND 202 AND EFECTIVITY OF S/B 57-65 PAGE 1 TO 5.  INSTALLED AND SECURED PLATE WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 6.
